# SDR NSVA20070114

- Difficulty date: April 25, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N277MJ
- Make and model: Saab 340B
- Aircraft serial: 277
- Aircraft time: 32,098 hours, 35,582 cycles
- Engine: Ge CT79B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 8519M3
- Part serial: 271
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS ANNUNCIATOR LIGHT ON CWP ILLUMINATES REPEATEDLY IN FLIGHT, GREEN LIGHT ON TEST PANEL 1 ILLUMINATES AND FLAP INDICATOR NEEDLE FLUCTUATES.  SERVICED HYDRAULIC ACCUMULATORS IAW SMM 12-10-29.  PERFORMED VISUAL INSPECTION OF FLAP CONTROL VALVE FLAP ACTUATORS.  NO LEAKS NOTED REQUIRES FURTHER T/S.  VERIFIED FLAP ACTUATORS ARE NOT LEAKING SUSPECT FLAP RIGGING.  FLAP CONTROL BOX IAW SAAB MM 27-51-10, P/N OFF/ON: 8519M3S/N OFF: 271, S/N ON: 424.  OPERATIONAL CHECK AND RIGGING ARE GOOD IAW SAAB MM 27-51-00.
